# SDR COMA9560563

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 158861
- Condition: Defective
- Location: Parking Brake
- Part time: 3,001 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE SHUTOFF VALVE AND ANTISKID FAIL MESSAGE ON EICAS.  REPLACED THE PARKING BRAKE SHUTOFF VALVE.
